Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 280, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 12:04 PM CDT for Davis County, Iowa. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 12:04 PM CDT (17:04 UTC)
- Expired
- Jun 15, 2008, 12:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Davis County, IA
The radar
The Des Moines radar (KDMX), 163 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:10 PM CDT | TSTM WND DMG | 6 Sse Moulton, IA | TREE LIMBS DOWN ON HIGHWAY 202 JUST NORTH OF COATSVILLE. |
| Jun 15, 12:28 PM CDT | TSTM WND DMG | 9 Sse Bloomfield, IA | TREE LIMBS DOWN ON THE 29000 BLOCK NUTHATCH AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 151703
SVRDMX
IAC051-151745-
/O.NEW.KDMX.SV.W.0280.080615T1704Z-080615T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1204 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIS COUNTY IN SOUTHEAST IOWA...
* UNTIL 1245 PM CDT.
* AT 1203 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES WEST OF
PULASKI...OR 10 MILES NORTHWEST OF LANCASTER...AND MOVING EAST AT
43 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PULASKI BY 1230 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4074 9264 4069 9219 4060 9219 4059 9220
4060 9238 4059 9239 4059 9251 4059 9265
TIME...MOT...LOC 1704Z 277DEG 38KT 4064 9262
$$
JUNGBLUTH3 follow-up statements
000
WWUS53 KDMX 151716
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT SUN JUN 15 2008
IAC051-151745-
/O.CON.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1215 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DAVIS COUNTY...
AT 1211 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF
PULASKI...OR 8 MILES NORTH OF LANCASTER...MOVING EAST AT 52 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF PULASKI BY 1230 PM CDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
AT 1212 PM CDT...A TRAINED SPOTTER IN THE TOWN OF MOULTON REPORTED
WINDS NEAR 60 MPH WITH SMALL LIMBS DOWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4074 9264 4069 9219 4060 9219 4059 9220
4060 9238 4059 9239 4059 9251 4059 9265
TIME...MOT...LOC 1715Z 278DEG 45KT 4062 9252
$$
JUNGBLUTH000
WWUS53 KDMX 151732
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1233 PM CDT SUN JUN 15 2008
IAC051-151745-
/O.CON.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1233 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DAVIS COUNTY...
AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL DAVIS COUNTY...OR 13 MILES NORTHEAST OF
LANCASTER...MOVING EAST AT 48 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4060 9256 4069 9255 4069 9219 4060 9219
4059 9220 4060 9238 4059 9239 4059 9251
TIME...MOT...LOC 1733Z 275DEG 42KT 4061 9225
$$
JUNGBLUTH000
WWUS53 KDMX 151745
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT SUN JUN 15 2008
IAC051-151755-
/O.EXP.KDMX.SV.W.0280.000000T0000Z-080615T1745Z/
DAVIS IA-
1245 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIS COUNTY HAS
EXPIRED...
AT 1241 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.
LAT...LON 4060 9256 4069 9255 4069 9219 4060 9219
4059 9220 4060 9238 4059 9239 4059 9251
TIME...MOT...LOC 1732Z 275DEG 42KT 4060 9227
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jun 15, 6:42 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 642 AM CDT SUN JUN 15 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CONCERNS TODAY CENTER AROUND ONGOING CONVECTION...AND THEN CHANCES OF REDEVELOPMENT TODAY INTO THIS EVENING. LINE OF STORMS JUST PUSHING OUT OF CWA...DEVELOPED ALONG NOSE OF WEAK LLJ PUSHING INTO NE IOWA AND THETA-E RIDGE ORIENTED INTO THE SAME PLACE. EXPECT CONTINUED EASTWARD PROGRESSION...WITH LITTLE DEVELOPMENT BEHIND THE MAIN CLUSTER THROUGH THE NEXT FEW HOURS. PRE-FRONTAL SFC TROUGH SITUATED LAKE SUPERIOR SOUTHWESTWARD THROUGH NW IOWA INTO ERN NE/WRN KS. THIS AXIS TO SHIFT SOUTHEAST THROUGH THE MORNING...WITH ADDITIONAL CONVECTION DEVELOPING ALONG THAT AXIS AS SHORTWAVE TROUGH DROPS SOUTHEAST THROUGH THE NORTHERN PLAINS INTO THE MID-MISSOURI VALLEY BY THIS AFTERNOON IN QUICK NORTHWEST FLOW PATTERN ALOFT. MOISTURE TRANSPORT ORIENTED RIGHT INTO SOUTHWEST PORTION OF CWA...WITH GOOD MOISTURE CONVERGENCE SHOWING UP ALONG THE SFC BOUNDARY ACROSS THE ENTIRE SOUTHERN CWA. DEEP LAYER SHEAR 40 TO 50 KTS...WITH 0-1KM SHEAR DECREASING FROM AROUND 15-20 KTS THIS MORNING TO AROUND 5 TO 10 KTS THIS AFTERNOON. AS FRONTAL BOUNDARY SAGS SOUTHWARD INTO NRN MO BY LATE AFTERNOON INTO EARLY EVENING...BEST CHANCE FOR SEVERE SHOULD BE BY LATE MORNING INTO THE MID AFTERNOON HOURS. HOWEVER MUCAPE STILL DECENT THROUGH THE EVENING HOURS...SO EXPECT CHANCE FOR LINGERING STORMS THROUGH 06Z. MODERATE RISK ACROSS THE AREA MAINLY FOR HAIL AND DAMAGING WIND THREAT. HIGH PRESSURE THEN TO BUILD INTO THE AREA THROUGH MIDWEEK...WITH DRY CONDITIONS EXPECTED. COOLER TEMPERATURES ALSO EXPECTED WITH HIGHS MAINLY IN THE 70S DUE TO NORTHWEST FLOW PATTERN ALOFT. NEXT CHANCE FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO THURSDAY NIGHT AS AN UPPER TROUGH DIGS INTO THE NORTHERN PLAINS AND DROPS SOUTHEASTWARD THAT NIGHT. UPPER RIDGING THEN EXPECTED INTO THE UPCOMING WEEKEND. && .AVIATION...15/12Z VFR CONDITIONS ANTICIPATED OVER THE NORTHERN TAF SITES THROUGH MUCH OF THE PERIOD. BIGGER ISSUE WILL BE THUNDERSTORM CHANCES NEAR DSM AND OTM TODAY. A FEW STRONG STORMS IN THIS REGION ANTICIPATED. ALL LOCATIONS THEN ANTICIPATED TO BE VFR BY THIS EVENING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && FORECAST...ALBRECHT AVIATION...DONAVON
Hazardous weather outlook, Jun 15, 9:41 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 941 AM CDT SUN JUN 15 2008 IAZ057>062-070>075-081>086-092>097-161100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 941 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH EARLY THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS WILL BE THROUGH THE EARLY AFTERNOON HOURS. THERE IS A MODERATE RISK FOR SEVERE WEATHER WITH THIS ACTIVITY. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN ISOLATED TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN AND LOCALIZED FLOODING CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY VERY WELL BE NEEDED TODAY. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE CONDUCTED AT 1000 AM THIS MORNING. IAZ004>007-015>017-023>028-033>039-044>050-161100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 941 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES REMAIN IN THE FORECAST TODAY...MAINLY THIS MORNING. THE THREAT OF SEVERE WEATHER IS LOW AT THIS TIME. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE POTENTIAL IS RELATIVELY LOW...BUT SPOTTER ACTIVATION MAY BE BRIEFLY NEEDED. SMALL
In the hours before
Local storm report, Jun 15, 9:44 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL CORNING 40.99N 94.74W
06/15/2008 M0.88 INCH ADAMS IA LAW ENFORCEMENT
&&
STEACHOULocal storm report, Jun 15, 10:01 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND GST LENOX 40.88N 94.56W
06/15/2008 E60 MPH TAYLOR IA LAW ENFORCEMENT
&&
STEACHOULocal storm report, Jun 15, 10:38 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1038 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM TSTM WND GST 3 NE CRESTON AIRPORT 41.05N 94.31W
06/15/2008 M59.00 MPH UNION IA MESONET
FROM IOWA DOT RWIS SITE.
&&
SMALLLocal storm report, Jun 15, 10:44 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1044 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM TSTM WND GST DECATUR CITY 40.74N 93.83W
06/15/2008 E60 MPH DECATUR IA LAW ENFORCEMENT
&&
STEACHOULocal storm report, Jun 15, 11:00 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM TSTM WND GST LEON 40.74N 93.75W
06/15/2008 E70 MPH DECATUR IA LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
&&
STEACHOULocal storm report, Jun 15, 11:54 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1154 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND GST S CINCINNATI 40.63N 92.92W
06/15/2008 E60 MPH APPANOOSE IA TRAINED SPOTTER
SEVERAL SMALL LIMBS DOWN
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:36 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 39 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 52 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas, Webster, Wright | 43 min |
| Jun 15, 1:43 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 32 min |
| Jun 15, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 41 min |
| Jun 15, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 25 min |
| Jun 15, 2:06 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 39 min |
| Jun 15, 2:12 AM CDT | Tornado Warning | DMX | Hamilton, Hardin, Wright | 33 min |
| Jun 15, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 43 min |
| Jun 15, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 43 min |
| Jun 15, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 53 min |
| Jun 15, 3:08 AM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 52 min |
| Jun 15, 3:50 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 19 min |
| Jun 15, 7:38 AM CDT | River Flood Warning | DMX | Lucas | 21 hr |
| Jun 15, 9:23 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 37 min |
| Jun 15, 9:46 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 44 min |
| Jun 15, 9:56 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Ringgold, Union | 49 min |
| Jun 15, 10:28 AM CDT | Severe Thunderstorm Warning | DMX | Decatur | 47 min |
| Jun 15, 10:49 AM CDT | Severe Thunderstorm Warning | DMX | Wayne | 56 min |
| Jun 15, 11:41 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 49 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.